Alert archive / California / Flash Flood Warnings in 2006

Flash Flood Warning 6, NWS San Diego, CA

February 28, 2006San Diego County, California

NWS San Diego, CA issued this flash flood warning at Feb 28, 2006, 7:30 AM PST for San Diego County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 28, 2006, 7:30 AM PST (15:30 UTC)
Expired
Feb 28, 2006, 10:30 AM PST
In force
3 hr
Issued by
NWS San Diego, CA
Area
Counties, with a storm outline in the text

County San Diego County, CA

The radar

The San Diego radar (KNKX), 39 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 3.5 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2006-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2006-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS56 KSGX 281540
FFWSGX
CAC073-281830-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
730 AM PST TUE FEB 28 2006

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SAN DIEGO COUNTY IN SOUTHWEST CALIFORNIA

* UNTIL 1030 AM PST

* AT 730 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  BAND OF HEAVY RAIN MOVING ACROSS THE SAN DIEGO COUNTY MOUNTAINS AND
  SOUTHERN VALLEYS. THE HEAVIEST RAINS WERE FROM PALOMAR MOUNTAIN TO
  NEAR JULIAN. HEAVY RAINFALL WILL CAUSE FLASH FLOODING ESPECIALLY IN
  AND NEAR RECENTLY BURNED AREAS. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WARNER SPRINGS...SANTA YSABEL...RANCHITA...POTRERO...OAK GROVE...
  MOUNT LAGUNA...MORENA VILLAGE...LIVE OAK SPRINGS...LAKE HENSHAW...
  DULZURA...DESCANSO...CAMPO...BANNER...SAN DIEGO COUNTRY ESTATES...
  RAMONA AND ALPINE.

IN ADDITION TO FLASH FLOODING...RAINFALL IS EXPECTED TO CAUSE DEBRIS 
FLOWS IN THE VOLCAN AND BORDER #50 BURN AREAS ACCORDING TO 
THRESHOLDS PROVIDED BY THE USGS. AREAS AFFECTED INCLUDE VOLCAN ROAD 
JUST NORTH OF JULIAN...AND NEAR STATE HIGHWAY 94 BETWEEN DULZURA AND 
POTRERO.  

RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE
ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND
CULVERTS. POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD
RESULT IN AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED.

LAT...LON 3256 11686 3261 11627 3310 11652 3342 11632
      3342 11693

$$

LAVIS
2 follow-up statements
000 
WGUS76 KSGX 281720
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
915 AM PST TUE FEB 28 2006

CAC073-281830-
SAN DIEGO CA-
915 AM PST TUE FEB 28 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM PST FOR
CENTRAL SAN DIEGO COUNTY...

AT 906 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE BANDS OF MODERATE TO HEAVY RAIN MOVING NORTHEAST ACROSS SAN 
THE DIEGO COUNTY MOUNTAINS AND INLAND VALLEYS. HEAVY RAINFALL WILL 
CAUSE FLASH FLOODING ESPECIALLY IN AND NEAR RECENTLY BURNED AREAS.

IN ADDITION TO FLASH FLOODING...RAINFALL IS EXPECTED TO CAUSE DEBRIS 
FLOWS IN THE VOLCAN AND BORDER NUMBER 50 BURN AREAS ACCORDING TO 
THRESHOLDS PROVIDED BY THE USGS. AREAS AFFECTED INCLUDE VOLCAN ROAD 
JUST NORTH OF JULIAN...AND NEAR STATE HIGHWAY 94 BETWEEN DULZURA AND 
POTRERO.

RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE 
ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND 
CULVERTS. POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD 
RESULT IN AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARNER 
SPRINGS...SANTA YSABEL...RANCHITA...POTRERO...OAK GROVE...MOUNT 
LAGUNA...MORENA VILLAGE...LIVE OAK SPRINGS...LAKE 
HENSHAW...DULZURA...DESCANSO...CAMPO...BANNER...SAN DIEGO COUNTRY 
ESTATES...RAMONA AND ALPINE.

LAT...LON 3256 11686 3261 11627 3310 11652 3342 11632
      3342 11693

$$

ML/PG
000 
WGUS76 KSGX 281833
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1032 AM PST TUE FEB 28 2006

CAC073-281842-
SAN DIEGO CA-
1032 AM PST TUE FEB 28 2006

...THE FLASH FLOOD WARNING FOR CENTRAL SAN DIEGO COUNTY HAS BEEN 
ALLOWED TO EXPIRE AT 1030 AM PST...

AT 1015 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR AND SATELLITE 
IMAGERY INDICATES THAT RAINFALL RATES HAVE DECREASED IN SAN DIEGO 
COUNTY...HOWEVER LIGHT TO MODERATE RAINFALL CONTINUES IN SOME 
LOCATIONS AND ADDITIONAL RAINFALL ON SATURATED SOIL IS EXPECTED TO 
CONTINUE URBAN AND SMALL STREAM FLOODING THROUGH 12 PM. 

EXCESSIVE RUNOFF MAY STILL CAUSE FLOODING OF SMALL CREEKS AND 
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND 
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING 
AREAS ARE SUBJECT TO FLOODING.

LAT...LON 3256 11686 3261 11627 3310 11652 3342 11632
      3342 11693

$$

ML/PG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Feb 28, 3:45 AM PST, 3 hours 45 minutes earlier.

Area forecast discussion, Feb 28, 3:45 AM PST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
345 AM PST TUE FEB 28 2006

.SYNOPSIS...A PACIFIC STORM WILL BRING PERIODS OF RAIN THROUGH
THE DAY. THE RAIN COULD BE HEAVY AT TIMES. STRONG WINDS WILL
ACCOMPANY THIS STORM IN THE MOUNTAINS. DRY WEATHER IS EXPECTED
WEDNESDAY AND THURSDAY BEFORE ANOTHER WEAKER STORM ARRIVES WITH
LIGHT RAIN AND SNOW LATE THURSDAY NIGHT THROUGH FRIDAY. HIGH
PRESSURE WILL BRING DRY AND WARMER WEATHER DURING THE WEEKEND.
SOME RAIN IS POSSIBLE EARLY NEXT WEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES.

SATELLITE INDICATES THAT THE SUBTROPICAL PLUME IS HOLDING TOGETHER
WELL...SO EXPECT RAIN TO CONTINUE THROUGH THE NIGHT AND THROUGH THE
MORNING. MODEL CROSS SECTION DOES NOT INDICATE ANY DRYING UNTIL LATE
THIS PM. THUS RAIN RATES OVER THE FLATS AREAS WILL CONTINUE LIGHT TO
MODERATE...BUT MODERATE TO HEAVY RAIN WILL CONTINUE ON THE SLOPES
DUE TO THE 20-40 MPH UPSLOPE WINDS. A FLASH FLOOD WARNING FOR THE
SBD MTS WAS ISSUED AT 130 AM TO COVER THE EFFECTS OF PROLONGED RAIN.
ELSEWHERE THE URBAN AND SMALL STREAM FLOOD ADVISORY LOOKS GOOD FOR
NOW AND WILL BE EXTENDED THROUGH AT LEAST THE ENTIRE MORNING.

THE WIND ADVISORY FOR THE MOUNTAINS LOOKS GOOD TILL 2 PM THIS PM.
850-700 MB WINDS PROJECTED TO BE S 20-40 MPH THIS EARLY MORNING...
BECOMING SW LATER THIS MORNING. SURFACE PRESSURE GRADIENTS REMAIN
STRONG...ABOUT 8 TO 10 MB FROM SOUTH TO NORTH TO THE LARGE 990 MB
LOW CENTERED OVER OREGON.

TOTALS SO FAR HAVE AMOUNTED TO 1-3 INCHES IN THE MTS...AND GENERALLY
1 INCH OR LESS WEST OF THE MTS. ANOTHER 1/2 TO 3/4 INCH IS EXPECTED
TODAY WEST OF THE MTS...AND ANOTHER 1-2 IN THE MTS. STORM TOTALS
SHOULD END UP BEING WHAT WAS EXPECTED.

THE AIR MASS IS MOIST...BUT ACTUALLY VERY STABLE...SO I WILL REMOVE
MENTION OF THE SLIGHT CHANCE OF THUNDERSTORMS. SHOWERS WILL DECREASE
THIS PM AS THE BACK EDGE OF THE 115 KT JET STREAM AND DOWN FORCING
PASS OVER US. WILL LIKELY SEE LOCAL ISLAND WAKE SHOWERS IN SAN DIEGO
COUNTY THIS EVE.

THE SNOW LEVELS ARE ABOVE 9000 FEET CURRENTLY...AND WILL LOWER SLOWLY
TO ABOUT 7000 FEET THROUGH THE DAY. THUS...NOT EXPECTING MUCH OR ANY
SNOW AT THE MT RESORTS AS SHOWERS TAPER OFF DURING THE DAY.

FLAT 564 W-SW DRY FLOW FOR WED AND THU FOR PARTLY CLOUDY SKIES WITH
HIGHS IN THE LOW-MID 60S IN THE VALLEYS. BROAD 558 TROF LINE COMES
THRU ON FRIDAY MORNING WITH LESS THAN 1/4 INCH IN THE VALLEYS. MODELS
HAVE BACKED OFF ON THE INTENSITY OF THIS COLD FRONT. MIGHT SEE A
THUNDERSTORM OVER THE COASTAL WATERS WITH THE FRONT EARLY FRI AM...
OTHERWISE THE AIR MASS LOOKS TO BE FAIRLY STABLE.

FAIR AND WARM ON THE WEEKEND WITH A 570 RIDGE. BUT A LARGE PACIFIC
TROF BRINGS PERIODS OF SCATTERED LIGHT SHOWERS MON THRU WED OF NEXT
WEEK. TOTALS LOOK TO BE LESS THAN 1/2 INCH FOR THE 3 DAY PERIOD.

&&

.AVIATION...
A PACIFIC STORM SYSTEM CONTINUES TO PASS THROUGH THE AREA EARLY THIS
MORNING...WITH WIDESPREAD LIGHT TO MODERATE RAIN CONTINUING TO FALL
OVER VENTURA AND LOS ANGELES COUNTIES. GUSTY AND MOIST SOUTH TO
SOUTHEASTERLY SURFACE FLOW WILL SHIFT TO A WEAKER AND DRIER WEST TO
SOUTHWESTERLY FLOW BY LATER THIS AFTERNOON...WITH SCATTERED SHOWERS
LINGERING. CEILINGS AND VSBYS WILL IMPROVE WITH THE STORM PASSAGE
AND WIND SHIFT. LAX WILL CONTINUE TO EXPERIENCE PERIODS OF MODERATE
RAINFALL AND GUSTY WINDS...ALONG WITH LOW VSBYS AND CIGS...AS THE
STORM MOVES THROUGH LA COUNTY. SOUTHWESTERLY WINDS HAVE RETURNED AND
SHOULD REMAIN AT LAX. VFR CONDITIONS SHOULD PREVAIL BY LATE MORNING.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON
FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA-
SEE LAXFFASGX.

WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM FOR
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
SEE LAXNPWSGX.

HIGH SURF ADVISORY IN EFFECT UNTIL 2 PM PST WEDNESDAY
FOR ORANGE COUNTY COASTAL AREAS-
HIGH SURF ADVISORY IN EFFECT UNTIL 2 AM PST THURSDAY
FOR SAN DIEGO COUNTY COASTAL AREAS-
SEE LAXSRFSGX.
SEE LAXCFWSGX.

SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM.
SEE LAXCWFSGX.

&&

PUBLIC...MACKECHNIE
AVIATION/MARINE...BALFOUR
Hazardous weather outlook, Feb 28, 4:40 AM PST, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
440 AM PST TUE FEB 28 2006

CAZ042-043-048-050-055-056-057-058-060-061-062-291200-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
400 AM PST TUE FEB 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR
ALL OF EXTREME SOUTHWESTERN CALIFORNIA.

A STRONG PACIFIC STORM WILL CONTINUE TO BRING HEAVY RAINFALL AND
POSSIBLE FLOODING TODAY. MUD SLIDES AND DEBRIS FLOWS ARE POSSIBLE
IN AND BELOW RECENTLY BURNED AREAS AND ON STEEP TERRAIN. STRONG
GUSTY WINDS WILL CONTINUE IN THE MOUNTAINS AND OVER THE COASTAL
WATERS. A LARGE SOUTHWEST SWELL WILL CAUSE HIGH SURF AT THE COAST.

.DAY ONE... TODAY THROUGH TONIGHT.

* FLASH FLOOD WARNING IN EFFECT UNTIL 8 AM FOR
  SAN BERNARDINO COUNTY MOUNTAINS-
  FOOTHILL PORTIONS OF THE INLAND EMPIRE-

* FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM FOR
  ALL OF EXTREME SOUTHWESTERN CALIFORNIA-

* WIND ADVISORY UNTIL 2 PM FOR
  SAN BERNARDINO COUNTY MOUNTAINS-
  RIVERSIDE COUNTY MOUNTAINS-
  SANTA ANA MOUNTAINS AND FOOTHILLS-
  SAN DIEGO COUNTY MOUNTAINS-

* HIGH SURF ADVISORY IN EFFECT FOR
  ORANGE COUNTY COASTAL AREAS-
  SAN DIEGO COUNTY COASTAL AREAS-

* SMALL CRAFT ADVISORY FOR COASTAL WATERS-

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY.

* HIGH SURF ADVISORY IN EFFECT UNTIL 2 PM PST WEDNESDAY
  FOR ORANGE COUNTY COASTAL AREAS.

* HIGH SURF ADVISORY IN EFFECT UNTIL 2 PM PST THURSDAY
  FOR SAN DIEGO COUNTY COASTAL AREAS.

.SPOTTER INFORMATION STATEMENT...WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES. SPOTTERS SHOULD REMAIN ACTIVATED FOR THIS
HEAVY RAIN UNTIL 2 PM TODAY...ESPECIALLY IN THE MOUNTAINS.

MACKECHNIE

In the hours before

Local storm report, Feb 28, 3:48 AM PST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
348 AM PST TUE FEB 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 AM     FLASH FLOOD      3 WSW LAKE ARROWHEAD    34.25N 117.24W
02/28/2006                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            MUD, DIRT AND ROCKS COVERING HIGHWAY 18 BETWEEN LAKE
            GREGORY ROAD AND BAILEY ROAD, NEAR INTERSECTION WITH
            HIGHWAY 189.

0330 AM     FLASH FLOOD      2 SE DEVORE             34.20N 117.38W
02/28/2006                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            WATER AND DEBRIS COVERNING NORTHBOUND INTERSTATE 215 AT
            LITTLE LEAGUE DRIVE.

&&

RB
Local storm report, Feb 28, 5:24 AM PST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
524 AM PST TUE FEB 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HEAVY RAIN       4 E BANNING             33.94N 116.82W
02/27/2006  U0.00 INCH       RIVERSIDE          CA   PUBLIC

            INTERSTATE 10 EAST BOUND LANES 1, 2, AND 3 FLOODED
            BETWEEN TRUCK SCALES AND APACHE ROAD.

0728 PM     HEAVY RAIN       1 WSW GARDEN GROVE      33.77N 117.98W
02/27/2006  U0.00 INCH       ORANGE             CA   PUBLIC

            HIGHWAY 22 EAST BOUND SLOW LANE PARTIALLY FLOODED AT
            INTERSECTION WITH MAGNOLIA STREET

0746 PM     HEAVY RAIN       3 W GARDEN GROVE        33.78N 118.01W
02/27/2006  U0.00 INCH       ORANGE             CA   PUBLIC

            HIGHWAY 22 EAST BOUND SLOW LANE PARTIALLY FLOODED NEAR
            INTERSECTION WITH GOLDEN WEST STREET

0800 PM     HEAVY RAIN       W FULLERTON             33.88N 117.93W
02/27/2006  U0.00 INCH       ORANGE             CA   PUBLIC

            ROADWAY FLOODING NEAR INTERSECTION OF S HARBOR BOULEVARD
            AND E COMMONWEALTH AVENUE

0808 PM     DENSE FOG        PINE VALLEY             32.86N 116.50W
02/27/2006                   SAN DIEGO          CA   LAW ENFORCEMENT

            VISIBILITY ON INTERSTATE 8 BETWEEN HIGHWAY 79 AND PINE
            VALLEY BRIDGE 30 FEET.

0833 PM     NON-TSTM WND DMG 8 N ESCONDIDO           33.25N 117.07W
02/27/2006                   SAN DIEGO          CA   PUBLIC

            TREE DOWN ACROSS OLD CASTLE ROAD

0850 PM     NON-TSTM WND DMG 5 ESE BONSALL           33.25N 117.14W
02/27/2006                   SAN DIEGO          CA   PUBLIC

            LARGE TREE DOWN ACROSS ROAD

0851 PM     HEAVY RAIN       1 ENE SUN CITY          33.72N 117.19W
02/27/2006  U0.00 INCH       RIVERSIDE          CA   PUBLIC

            STREET FLOODING AT MCCALL BOULEVARD AND HILLPOINTE DRIVE

0910 PM     NON-TSTM WND DMG 3 E VALLEY CENTER       33.22N 116.96W
02/27/2006                   SAN DIEGO          CA   PUBLIC

            LARGE TREE BRANCH DOWN IN ROAD

0928 PM     HEAVY RAIN       3 S LAKE ELSINORE       33.63N 117.32W
02/27/2006  U0.00 INCH       RIVERSIDE          CA   PUBLIC

            ROADS ARE FLOODED. ALSO TREE BRACHES BLOWN DOWN ONTO
            POWER LINES.

0959 PM     NON-TSTM WND DMG JULIAN                  33.07N 116.59W
02/27/2006                   SAN DIEGO          CA   PUBLIC

            TREE BLOWN PARTIALLY OVER, BLOCKING ROAD

1046 PM     HEAVY RAIN       2 E PINE VALLEY         32.86N 116.47W
02/27/2006  M0.48 INCH       SAN DIEGO          CA   PUBLIC

            LARGE BOULDER BLOCKING SUNRISE HIGHWAY AT INTERSTATE 18

0102 AM     FLASH FLOOD      4 N PHELAN              34.48N 117.57W
02/28/2006                   SAN BERNARDINO     CA   DEPT OF HIGHWAYS

            HIGHWAY 18 IS FLOODED BETWEEN SHEEP CREEK AND OASIS

0233 AM     HEAVY RAIN       CAJON SUMMIT            34.35N 117.45W
02/28/2006  U0.00 INCH       SAN BERNARDINO     CA   LAW ENFORCEMENT

            RAINING BUCKETS AND MORE BUCKETS

0338 AM     HEAVY RAIN       3 N CATHEDRAL CITY      33.87N 116.46W
02/28/2006  U0.00 INCH       RIVERSIDE          CA   LAW ENFORCEMENT

            ROCKS AND DEBRIS WASHED ONTO INTERSTATE 10 EAST BOUND
            SLOW LANE

&&

RB

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 6:40 PM PSTMarine Weather StatementSGX9 hr
Feb 28, 1:19 AM PSTFlash Flood WarningSGXSan Bernardino4 hr
Feb 28, 5:05 AM PSTFlash Flood WarningSGXSan Bernardino3 hr

Nearby

Flash Flood Warnings in California, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.